# SDR AALA2019100292344

- Difficulty date: September 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER RIB WEB ANGLE AT STATION 138.70. REPAIRED RIB WEB ANGLE PER SRM 55-10-09-2R-4.
